Journal of Inequalities and Applications
Volume 3 (1999), Issue 3, Pages 293-302
Extensions of Heinz–Kato–Furuta inequality, II
1Department of Mathematics, Osaka Kyoiku University, Kashiwara, Osaka 582-8582, Japan
2Faculty of Engineering, Ibaraki University, Hitachi, Ibaraki 316-0033, Japan
Received 4 April 1998; Revised 15 July 1998
Copyright © 1999 Masatoshi Fujii and Ritsuo Nakamoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In our preceding note, we discussed a generalized Schwarz inequality, an improvement of the Heinz–Kato–Furuta inequality and an inequality related to the Furuta inequality. In succession, we give further discussions on them from the viewpoint of the covariance–variance inequality and the chaotic order. Finally, we consider a relation between our improvement and Wielandt’s theorem.